2 doctors weighed in:
Can taking bactrim (sulfamethoxazole and trimethoprim) for a UTI cause my tooth ache to become worse?
2 doctors weighed in

Dr. George Klauber
Pediatrics - Urology
1 doctor agrees
In brief: Should Not
No reason to.

In brief: Should Not
No reason to.
Dr. George Klauber
Dr. George Klauber
Thank
Dr. Martin Raff
Internal Medicine - Infectious Disease
In brief: Not likely
Unless of course you are chewing the Bactrim (sulfamethoxazole and trimethoprim) on the aching tooth.
If you have a toothache strongly suggest you see a dentist, asap.

In brief: Not likely
Unless of course you are chewing the Bactrim (sulfamethoxazole and trimethoprim) on the aching tooth.
If you have a toothache strongly suggest you see a dentist, asap.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors